Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 13, 2014, 9:52 AM CST for Holmes County, Washington County, Florida. It took effect at Feb 15, 2014, 8:03 PM CST. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2014, 9:52 AM CST (15:52 UTC)
- In effect from
- Feb 15, 2014, 8:03 PM CST
- Expired
- Feb 18, 2014, 6:00 AM CST
- In force
- 58 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Holmes County, FL, Washington County, FL
The river
Written for the forecast point Choctawhatchee River at Caryville (US 90) (CARF1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
321 WGUS42 KTAE 131552 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1052 AM EST THU FEB 13 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-141552- /O.NEW.KTAE.FL.W.0003.140216T0600Z-140218T1200Z/ /CARF1.1.ER.140216T0600Z.140216T1800Z.140218T0600Z.NO/ 952 AM CST THU FEB 13 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE SATURDAY NIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 12.4 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-141551- /O.NEW.KTAE.FL.W.0004.140218T1200Z-000000T0000Z/ /BRUF1.1.ER.140218T1200Z.140218T1200Z.000000T0000Z.NO/ 952 AM CST THU FEB 13 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
8 follow-up statements
093 WGUS82 KTAE 140310 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1010 PM EST THU FEB 13 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-150310- /O.EXT.KTAE.FL.W.0003.140216T1200Z-140218T0000Z/ /CARF1.1.ER.140216T1200Z.140216T1800Z.140217T1800Z.NO/ 910 PM CST THU FEB 13 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM SUNDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CREST NEAR 12.2 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$
846 WGUS82 KTAE 141555 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1055 AM EST FRI FEB 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-151555- /O.EXT.KTAE.FL.W.0003.140216T0800Z-140218T0000Z/ /CARF1.1.ER.140216T0800Z.140216T1800Z.140217T1800Z.NO/ 955 AM CST FRI FEB 14 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE SATURDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-151554- /O.EXT.KTAE.FL.W.0004.140219T0000Z-000000T0000Z/ /BRUF1.1.ER.140219T0000Z.140219T1200Z.000000T0000Z.NO/ 955 AM CST FRI FEB 14 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM TUESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY WEDNESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
511 WGUS82 KTAE 150207 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 907 PM EST FRI FEB 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-160207- /O.EXT.KTAE.FL.W.0003.140216T1000Z-140217T1800Z/ /CARF1.1.ER.140216T1000Z.140216T1800Z.140217T1200Z.NO/ 807 PM CST FRI FEB 14 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE SATURDAY NIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$
279 WGUS82 KTAE 151427 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 927 AM EST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-161427- /O.EXT.KTAE.FL.W.0003.140216T0300Z-140217T2100Z/ /CARF1.1.ER.140216T0300Z.140216T1800Z.140217T1500Z.NO/ 827 AM CST SAT FEB 15 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 12.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-161426- /O.CON.KTAE.FL.W.0004.140218T1800Z-000000T0000Z/ /BRUF1.1.ER.140218T1800Z.140219T0600Z.000000T0000Z.NO/ 827 AM CST SAT FEB 15 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SATURDAY THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.2 FEET BY WEDNESDAY MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
855 WGUS82 KTAE 160204 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 904 PM EST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-170204- /O.EXT.KTAE.FL.W.0003.140216T0203Z-140218T0000Z/ /CARF1.1.ER.140215T2100Z.140216T1200Z.140217T1800Z.NO/ 804 PM CST SAT FEB 15 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM THIS EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$
830 WGUS82 KTAE 161511 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1011 AM EST SUN FEB 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES. CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-171511- /O.EXT.KTAE.FL.W.0003.000000T0000Z-140218T0300Z/ /CARF1.1.ER.140215T2100Z.140216T1401Z.140217T2100Z.NO/ 911 AM CST SUN FEB 16 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM SUNDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-171510- /O.EXT.KTAE.FL.W.0004.140218T0600Z-140221T1200Z/ /BRUF1.1.ER.140218T0600Z.140219T1200Z.140221T0600Z.NO/ 911 AM CST SUN FEB 16 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM LATE MONDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 13.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
270 WGUS82 KTAE 170209 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 909 PM EST SUN FEB 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-180209- /O.EXT.KTAE.FL.W.0003.000000T0000Z-140218T0600Z/ /CARF1.1.ER.140215T2100Z.140216T1901Z.140218T0000Z.NO/ 809 PM CST SUN FEB 16 2014 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 PM SUNDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS CRESTING THIS EVENING AND WILL BEGIN TO FALL ON MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY NIGHT. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$
156 WGUS82 KTAE 171515 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EST MON FEB 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-181200- /O.EXT.KTAE.FL.W.0003.000000T0000Z-140218T1200Z/ /CARF1.1.ER.140215T2100Z.140216T1901Z.140218T0600Z.NO/ 915 AM CST MON FEB 17 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-181515- /O.EXT.KTAE.FL.W.0004.140218T0900Z-140222T0600Z/ /BRUF1.1.ER.140218T0900Z.140219T1800Z.140222T0000Z.NO/ 915 AM CST MON FEB 17 2014 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 13.5 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 13, 7:37 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 13, 7:37 AM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
837 AM EST Thu Feb 13 2014
...Brief Period of Flurries or Light Sleet Across Occurring Across
South Central Georgia This Morning...
.Near Term [Through Today]...
As a vigorous vort lobe rotated through the base of the long wave
trough this morning, there is just enough lift being induced to
produce some light wintry precipitation this morning across South
Central GA. We have received a report of a light dusting of snow
in Turner County and Moody AFB has UP in their ob, typically a
sign of sleet falling. This should rotate east of our forecast
area by 15z.
Another forecast challenge for today will be just how quickly the
cold dome lifts northeast out of the region. This is significant
since mixing will be limited under the dome, thereby keeping a
solid low cloud deck in place. At this time, confidence is high
that southeast Alabama and the western Florida Panhandle will
scour out the low clouds by mid-morning, with scattering
continuing to a line from Albany south through Tallahassee by
noon-ish. Our northeastern GA counties is where confidence is a
bit lower, though the current forecast advertises clearing late in
the afternoon. As you may expect, the temperature forecast will
depend largely on the erosion of the low cloud deck. Expect mid to
upper 50s southwest of a line from Valdosta to Blakely, gradually
decreasing to the northeast to around 50 degrees in Ben Hill
county.
It will be another breezy afternoon with winds sustained in the 10
to 15 mph range, with occasional gusts as high as 30 mph. The top
end of these ranges is most likely across Alabama and Georgia.
&&
.Prev Discussion [653 AM EST]...
.Short Term [Tonight Through Saturday]...
As the intense winter storm moves up the eastern seaboard tonight,
high pressure will build over the northeastern Gulf. Coupled with
mostly clear skies, this will allow for good radiational cooling
tonight, with temperatures forecast to fall to near freezing
across much of the area. Lowest temperatures (28-30 deg) are
mostly likely over the eastern half of the area, where approaching
high clouds are not likely to be as much of an issue as for the
western half.
Despite a broad trough in place over the eastern CONUS for Friday,
full sunshine for most of the area should allow temperatures to
rise to near normal values for mid-February (mid 60s). A potent
shortwave is forecast to dig into the base of the mean trough
Friday night. With no return flow to speak of, the system and its
associated front will be moisture starved. However, with such
strong upper forcing, expect to see a few showers precede the
front during the overnight hours as it races across the forecast
area.
Any precip should be out of the region by early Saturday, with
sunny skies and seasonable temperatures expected (60s for most
locations).
.Long Term [Saturday Night Through Thursday]...
A area of high pressure will move into the area bringing drier,
cooler conditions until early next week. A shortwave propagating
though the Northern plains will allow a low to form with an
associated cold front. This front is expected to pass through our
area late Monday evening into Tuesday. Chances for precipitation
with this front remain low and are limited to the northern portion
of the forecast area.
.Aviation...
[Through 12Z Friday]
Mostly MVFR ceilings (with patches of IFR) will gradually scatter
from west to east through the day today (detailed further in the
section below). Expect gusty northwest winds, possibly as high as
30 knots at times near KDHN and KABY.
.Marine...
Winds and seas will gradually diminish today in the wake of a cold
front. Expect conditions to drop below advisory levels by late
this morning. High pressure will build over the waters tonight,
keeping winds light. Winds and seas will increase again Friday
night into Saturday as another front crosses the waters. By
Saturday night into early next week, a period of lighter winds is
expected.
.Fire Weather...
Relative humidity levels will remain above critical thresholds
for the next several days, and hazardous fire weather conditions
are not anticipated.
.Hydrology...
Widespread rainfall totals of 1-2 inches were measured across the
region, with some areas of southwest Georgia getting around 3
inches. This rain is forecast to cause rises on area rivers, with
the Choctawhatchee and Apalachicola expected to near minor flood
levels.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 57 31 65 44 66 / 0 0 0 20 10
Panama City 57 44 65 52 64 / 0 0 0 20 10
Dothan 56 34 64 43 62 / 0 0 10 20 10
Albany 53 33 64 44 62 / 0 0 0 20 10
Valdosta 54 32 65 44 65 / 0 0 0 20 10
Cross City 57 30 65 46 69 / 0 0 0 10 10
Apalachicola 57 44 62 53 65 / 0 0 0 20 10
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk until 7 PM EST /6 PM CST/ this evening for
Coastal Bay-Coastal Gulf.
GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
Bay-Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Suwannee River to
Keaton Beach FL out 20 NM-Coastal waters from Apalachicola
to Destin FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Destin FL from 20 to 60 NM.
&&
NEAR TERM...WOOL/HARRIGAN
SHORT TERM...CAMP
LONG TERM...MOORE
AVIATION...HARRIGAN
MARINE...CAMP
FIRE WEATHER...HARRIGAN
HYDROLOGY...WESTON/CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 9:45 AM CST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 7 days |
| Feb 13, 9:52 AM CST | River Flood Warning | TAE | Walton | 7 days |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.